Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Sickness, nausea, lower back pain, green discharge, headaches, low appetite. On anti depressants. Related to being alcoholic?

Hi I have tried to get a doctors appointment today but been unsuccessful. I have been sick and nauseous over the last couple week or so, i have had lower back pain for around a month now, my breast have been discharging milk and a green substance, i have a brown discharge and havent came on my period., I have a headache everyday, low appetite. I have a coil fitted and currently take 40mg of my antidepressant. I am also an alcholic, but i havent been able to drink my normal amount over the last few days due to sickness
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
welcome to Healthcare Magic.

Your having multiple complaints, which is probably due to combined result of following issues:
-Depression: Specially mood symptoms, feeling sick
-Side effects of medicine: Specially milk discharge
-Alcohol: lead to exacerbation of depression, poor treatment response, acidity, nausea.

It is better to stop alcohol slowly. Get reevaluated by psychiatrist for poor treatment response and treatment side effects.

Wish you good health and all the best.

Dr Ashish Kumar Mittal
Answered: Wed, 22 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor